# SDR SWAA2019022730070

- Difficulty date: January 23, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 55,994 hours, 27,973 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A1500
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB AT STAB STA 129.5 2ND AND 3RD VERTICAL STIFFENERS CRACKED.  REPAIRED STIFFENER PER SRM & DWG.
